# SDR AALA20011394

- Difficulty date: July 9, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N214AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49162
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 21 INOPERATIVE.  RE-SEATED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 21.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
